Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/812

Title: A metric characterization of the Lorenz dominance order
Authors: EGGHE, Leo
Issue Date: 1998
Publisher: Taru
Citation: Journal of information and optimization sciences, 19(2), p. 193-208
Abstract: A metric on the space of real N-vectors RN is defined which has the property to characterise the Lorenz dominance order X < Y for X,Y E FN. The metric d is derived from the Euclidean norm U X'U , on X* [formule] where X' denotes the vector (Xi), where X = [xi) The key element in the characterization of X Y is the inequality d(X**, Y") 5 d(x*, Yi*) for every elementary permutation x of (1, ..., N), where X," = (X"),, i.e. ~c applied to X" and where a permutation is called elementary if two consecutive coordinates are interchanged.
URI: http://hdl.handle.net/1942/812
DOI: 10.1080/02522667.1998.10699372
ISSN: 0252-2667
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Preprint version (final draft)282.41 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.